# SDR 98ZZZM536

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOORS SHOW SIGNS OF FLUID LEAKAGE.  LEFT ENGINE DRIVEN FUEL PUMP LEAKING.  REPLACED LT ENGINE DRIVEN FUEL PUMP P/N 114-389042-5 IAW CHP 71 BEECH MM.  (M)
